# SDR C2XA10SH275

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 24,574 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR CLIP AT FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 16-17L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5310-01505.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
